# SDR GLBA20061032

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 33,538 hours, 36,624 cycles
- Engine: Pwa PW118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CARGO DOOR FRAME WAS FOUND CRACKED UNDERNEATH FORWARD UPPER STEP. MAINTENANCE REPAIRED CRACK ON OUTER CARGO DOOR FRAME BENEATH THE FORWARD UPPER STOP I.A.W. EMB120 SRM 52-30. REPAIR APPROXIMATELY 9". RII INSPECTION COMPLIED PER GLA TASKCARD 8.2.1.
